MAUDE Adverse Event Report: STRAUB MEDICAL AG GUIDEWIRE 0.018 4/320CM ANGLED (STRAUB MEDICAL); WIRE, GUIDE, CATHETER

STRAUB MEDICAL AG GUIDEWIRE 0.018 4/320CM ANGLED (STRAUB MEDICAL); WIRE, GUIDE, CATHETER
Model Number GUIDEWIRE 0.018 4/320CM ANGLED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect device not returned yet.The return of suspect device is expected.Further information about set rotarexs 6f 135cm: catalogue number: 80237, lot number: 200664, expiration date (mm/dd/yyy): 04/30/2023, unique identifier (udi) number: (b)(4).
 
Event or Problem Description
Straight forward case.6f 45 cm flex ansel up and over sheath was used.A.018 staub wire advanced once rotarex usage determined.Rotarex 6f 135 ref #(b)(4) lot# 200541 presented for isr and in between the 2 sfa/pop stents.Doc aware of off label indication.Dr.Carter treated the 2 stents and the gap in between stents.During procedure the rotarex clutched out one time, doc backed up and reengaged lesion.Terrific results.Removed rotarex and inspected.Intact.Upon introducing an ultraverse 5x150 pta, pta wouldn't advance.Noticed the proximal tip of wire had fractured.The fractured portion of the proximal 30cm portion of wire was in the proximal sfa.Physician snared wire portion with no complication.Case was completed with.035 wire, pta and stenting.Excellent result.Physician said absolutely no issue with device.Comlained is guidewire which is part of set rotarexs 6f 135cm.
 
Additional Manufacturer Narrative
Device was discarded at the hospital.Investigation was performed without the device.

Brand Name
GUIDEWIRE 0.018 4/320CM ANGLED (STRAUB MEDICAL)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key10791442
Report Number3008439199-2020-00053
Device Sequence Number3211433
Product Code DQX
UDI-Device Identifier07640142810261
UDI-Public7640142810261
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberGUIDEWIRE 0.018 4/320CM ANGLED
Device Catalogue Number80235
Device Lot Number200600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight54